Alert archive / Illinois / Flash Flood Warnings in 2019
Flash Flood Warning 44, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at Sep 27, 2019, 7:58 PM CDT for Fulton County, Knox County, Illinois. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 27, 2019, 7:58 PM CDT (00:58 UTC)
- Expired
- Sep 28, 2019, 2:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Fulton County, IL, Knox County, IL
The radar
The Lincoln radar (KILX), 77 km from the middle of the area, began a volume at 00:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 1.0 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1148 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 580 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 181 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 6.6
The text
As transmitted.
698
WGUS53 KILX 280058
FFWILX
ILC057-095-280700-
/O.NEW.KILX.FF.W.0044.190928T0058Z-190928T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lincoln IL
758 PM CDT Fri Sep 27 2019
The National Weather Service in Lincoln has issued a
* Flash Flood Warning for...
Fulton County in west central Illinois...
Southern Knox County in west central Illinois...
* Until 200 AM CDT Saturday.
* At 757 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flash flooding is expected to
begin shortly.
* Some locations that will experience flooding include...
Canton, Lewistown, Farmington, Cuba, Avon, Yates City, St. David,
Fairview, Ipava, London Mills, Table Grove, Dunfermline,
Bernadotte, Smithfield, Bryant, Norris, Banner, Liverpool, St.
Augustine and Marietta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4074 9044 4081 8999 4063 8999 4062 8988
4051 8987 4044 8991 4039 8999 4037 9004
4032 9006 4032 9045
$$
25What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Sep 27, 5:55 PM CDT, 2 hours 3 minutes earlier.
Area forecast discussion, Sep 27, 5:55 PM CDT, 2 hours 3 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 555 PM CDT Fri Sep 27 2019 .SYNOPSIS... Issued at 549 PM CDT Fri Sep 27 2019 An approaching cold front from the northwest will result in thunderstorms this evening and tonight. Some of the storms this evening may be severe in parts of west central Illinois, and may also produce additional rounds of heavy rainfall. The front will stall in central Illinois Saturday morning, which will result in scattered showers and a few thunderstorms on and off during the day Saturday. Highs on Saturday will range from near 70 degrees in west central Illinois to around 90 in southeast Illinois. && .SHORT TERM...(This evening through Saturday) ISSUED AT 549 PM CDT Fri Sep 27 2019 Strong low level wind fields which resulted in excessive amounts of rain from Peoria to Pontiac will continue through the evening hours. The outflows from the convection that dumped this heavy rain have formed an effective mesoscale boundary from about Macomb to Bloomington to Danville. Hot and humid air in central IL to the south of this boundary will provide plenty of moisture convergence for another round of thunderstorms this evening in central IL. Some of these storms may be severe due to the strong convergence and low level wind shear...resulting in a Tornado Watch north of a Beardstown-Lincoln-Clinton line this evening. This same area can also expect periods of additional heavy rainfall this evening so a Flash Flood Watch has been expanded to include locations from Jacksonville to Bloomington and westward. An approaching cold front in central IA will move into central IL after midnight and then come to a screeching halt, before it slowly starts lifting northward. This will keep scattered showers and a few thunderstorms in the forecast for central IL on Saturday. Due to the aforementioned boundary, highs on Saturday will range from near 70 from PIA-GBG, 75 to 80 in the rest of central il, to near 90 in southeast IL. && .LONG TERM...(Saturday night through Friday) ISSUED AT 549 PM CDT Fri Sep 27 2019 ...PREVIOUS LONG TERM DISCUSSION...Models are in good agreement that the front will stall across central IL on Saturday. There is little in the way of mid/upper level support, but with weak low level convergence, have low chance pops over the northwest half of the area (along and north of the front). The front will provide a sharp temperature gradient, with northeast flow behind the front limiting highs to the lower 70s over the northern third, while southwest flow south of the boundary pushes the southeast CWA into the upper 80s/near 90. Shower/storm chances linger, again mainly in the west/northwest half of the area Saturday night into early Sunday. By Sunday afternoon the front should get a good push north, resulting from cyclogenesis in the Plains. This sends the convection farther northwest out of the CWA for late weekend, and also spreads the summer-like heat and humidity from southern IL back north across central IL. Monday through Tuesday, a digging western US trough allows a strong sub-tropical ridge to our south to expand north. This shunts the storm track even farther northwest, with dry, but unseasonably hot and humid air overspreading the region. 850 mb temps near +20C will support highs in the mid 80s to lower 90s, or 10-20 degrees above normal. Medium range models are in fair agreement that the ridge breaks down mid-week. The active frontal zone eventually works in from the northwest late Tuesday night through Wednesday night, with a good chance for storms and locally heavy rain given anomalously high Pwats. NBM brings mid-upper 60s highs on Thursday for the north half, but confidence on the degree of cool air push behind the front is low due to poor model consistency. && .AVIATION...(For the 00Z TAFS through 00Z Saturday evening) Issued at 549 PM CDT Fri Sep 27 2019 A slow moving frontal boundary will be the focus for showers and thunderstorms late this evening and overnight. Storms have already formed along the front from northern Missouri into northeast Illinois and this broken line of storms should expand in coverage and sag south this evening. PIA and BMI have the greatest chance for seeing several hours of thunderstorms over or in the vicinity of the terminals, while the threat is less certain farther south at the remaining central Illinois terminals. In addition to the threat for storms, very strong SW winds will ramp up this evening immediately ahead of the front resulting in LLWS at all of the terminals. Ceilings will diminish to low MVFR or IFR as the front pushes across the terminals, with the worst conditions again most likely at PIA and BMI with the threat less certain farther south. Winds may become variable overnight as storms disrupt the synoptic flow, but should become northeast at some point late morning or early afternoon Saturday. && .ILX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Saturday morning for ILZ027>031- 036>038. Flash Flood Watch through Saturday morning for ILZ040-041- 047>050. && SYNOPSIS...Miller SHORT TERM...Miller AVIATION...Deubelbeiss
Hazardous weather outlook, Sep 27, 3:22 PM CDT, 4 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 322 PM CDT Fri Sep 27 2019 ILZ027>031-036>038-281100- Fulton-Knox-Marshall-McLean-Peoria-Stark-Tazewell-Woodford- 322 PM CDT Fri Sep 27 2019 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING... This Hazardous Weather Outlook is for portions of central Illinois. .DAY ONE...TONIGHT... Showers and thunderstorms are likely this evening. There is an enhanced risk of severe weather. Large hail and damaging winds are the primary concerns, though a few tornadoes cannot be ruled out, especially early in the evening. A large area received heavy rain during the daytime, and additional heavy rain tonight may cause renewed flash flooding. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... Additional thunderstorms are possible from Saturday into early Sunday, and again Tuesday night through Wednesday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely this evening. Rainfall and flooding reports would also be greatly appreciated. ILZ040-041-047>050-281100- Cass-Mason-Menard-Morgan-Schuyler-Scott- 322 PM CDT Fri Sep 27 2019 ...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH SATURDAY MORNING... This Hazardous Weather Outlook is for portions of west central Illinois. .DAY ONE...TONIGHT... Showers and thunderstorms are likely this evening. There is an enhanced risk of severe weather. Large hail and damaging winds are the primary concerns, though a few tornadoes cannot be ruled out, especially early in the evening. Heavy rain tonight may also cause flash flooding. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... Additional thunderstorms are possible from Saturday into early Sunday, and again Tuesday night through Wednesday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely this evening. Rainfall and flooding reports would also be greatly appreciated. ILZ042>046-051>057-061-281100- Champaign-Christian-Coles-De Witt-Douglas-Edgar-Logan-Macon- Moultrie-Piatt-Sangamon-Shelby-Vermilion- 322 PM CDT Fri Sep 27 2019 This Hazardous Weather Outlook is for portions of central Illinois and east central Illinois. .DAY ONE...TONIGHT... Showers and thunderstorms are likely to move into the area mid to late evening, continuing past midnight. Some of the storms may be on the strong side, with the best chance of severe weather west of I-55. Heavy rain is also a concern, which may cause areas of flooding. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... Additional thunderstorms are possible from Saturday into early Sunday, and again Tuesday night through early Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required this evening, primarily in areas north of I-72 and west of I-55. ILZ062-063-066>068-071>073-281100- Clark-Clay-Crawford-Cumberland-Effingham-Jasper-Lawrence-Richland- 322 PM CDT Fri Sep 27 2019 This Hazardous Weather Outlook is for portions of east central Illinois and southeast Illinois. .DAY ONE...TONIGHT... Isolated thunderstorms are possible near the I-70 corridor, beginning around midnight. Severe weather is not expected in southeast Illinois. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... Additional storms are forecast for Wednesday night and Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. Geelhart
In the hours before
Local storm report, Sep 27, 4:42 PM CDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
442 PM CDT FRI SEP 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HEAVY RAIN 5 NW PEORIA 40.80N 89.68W
09/27/2019 M5.23 INCH PEORIA IL CO-OP OBSERVER
&&
GEELHARTLocal storm report, Sep 27, 4:49 PM CDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
449 PM CDT FRI SEP 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 AM HEAVY RAIN GALESBURG AIRPORT 40.94N 90.43W
09/27/2019 M1.27 INCH KNOX IL AWOS
2-HOUR TOTAL
1125 AM HAIL ARMINGTON 40.34N 89.31W
09/27/2019 E0.88 INCH TAZEWELL IL PUBLIC
DIME TO NICKEL SIZE.
1142 AM HAIL 5 SW PEORIA 40.69N 89.68W
09/27/2019 M0.88 INCH PEORIA IL TRAINED SPOTTER
1147 AM HAIL PEORIA 40.74N 89.61W
09/27/2019 M0.50 INCH PEORIA IL AMATEUR RADIO
1148 AM HAIL EAST PEORIA 40.67N 89.55W
09/27/2019 E0.50 INCH TAZEWELL IL PUBLIC
MPING REPORT
1220 PM HEAVY RAIN 1 NW KNOXVILLE 40.92N 90.30W
09/27/2019 M2.00 INCH KNOX IL COCORAHS
1245 PM HEAVY RAIN 5 N PEORIA 40.82N 89.62W
09/27/2019 M3.43 INCH PEORIA IL MESONET
INCLUDING 2.08 INCHES IN 1 HOUR. APRS MESONET
1245 PM HEAVY RAIN DUNLAP 40.86N 89.68W
09/27/2019 M2.99 INCH PEORIA IL MESONET
INCLUDING 2.03 INCHES IN 1 HOUR. APRS MESONET
1245 PM HAIL 1 NW METAMORA 40.80N 89.38W
09/27/2019 E1.00 INCH WOODFORD IL MESONET
MPING REPORT
0106 PM HAIL 1 WSW PEORIA 40.74N 89.62W
09/27/2019 M1.00 INCH PEORIA IL MESONET
MPING REPORT
0109 PM FLOOD 1 S ALTA 40.80N 89.63W
09/27/2019 PEORIA IL MESONET
STREET FLOODING. MPING REPORT
0110 PM HAIL PEORIA HEIGHTS 40.75N 89.57W
09/27/2019 E0.88 INCH PEORIA IL TRAINED SPOTTER
0111 PM HAIL PEORIA HEIGHTS 40.75N 89.57W
09/27/2019 E0.50 INCH PEORIA IL PUBLIC
0125 PM HAIL ROANOKE 40.80N 89.20W
09/27/2019 E0.50 INCH WOODFORD IL EMERGENCY MNGR
0132 PM HAIL 1 N ABINGDON 40.82N 90.40W
09/27/2019 M0.88 INCH KNOX IL TRAINED SPOTTER
0137 PM FLASH FLOOD PEORIA 40.74N 89.61W
09/27/2019 PEORIA IL BROADCAST MEDIA
WATER OF 1 TO 2 FEET DEEP ON STERLING AVE BETWEEN WAR
MEMORIAL DRIVE AND UNIVERSITY ST. RELAYED VIA WEEK-TV
0140 PM FLASH FLOOD ROANOKE 40.80N 89.20W
09/27/2019 WOODFORD IL EMERGENCY MNGR
10 INCHES OF WATER ON HIGHWAY 116 JUST WEST OF ROANOKE.
DITCHES FLOODING AND OVERFLOWING OVER THE ROAD.
0140 PM HAIL 5 NW PEORIA 40.80N 89.68W
09/27/2019 E0.75 INCH PEORIA IL NWS EMPLOYEE
HAIL DIME TO PENNY SIZE
0200 PM FLOOD 4 N PEORIA 40.80N 89.61W
09/27/2019 PEORIA IL TRAINED SPOTTER
STANDING WATER ON ROAD NEAR MOUNT HAWLEY AIRPORT.
0200 PM HEAVY RAIN PEORIA INTERNATIONAL AI 40.67N 89.68W
09/27/2019 M1.22 INCH PEORIA IL ASOS
0202 PM HAIL 5 NW PEORIA 40.80N 89.68W
09/27/2019 M1.00 INCH PEORIA IL NWS EMPLOYEE
0205 PM HEAVY RAIN WASHINGTON 40.70N 89.44W
09/27/2019 M4.50 INCH TAZEWELL IL BROADCAST MEDIA
RELAYED VIA WEEK-TV
0205 PM HEAVY RAIN PEORIA 40.74N 89.61W
09/27/2019 M4.50 INCH PEORIA IL BROADCAST MEDIA
NEAR BRADLEY UNIVERSITY. RELAYED VIA WEEK-TV
0210 PM HEAVY RAIN METAMORA 40.79N 89.36W
09/27/2019 M3.25 INCH WOODFORD IL BROADCAST MEDIA
RELAYED VIA WHOI-TV
0210 PM FLOOD PEORIA 40.74N 89.61W
09/27/2019 PEORIA IL TRAINED SPOTTER
WEST FOREST HILL ROAD AT N. NORTH STREET FLOODED.
UNIVERSITY STREET IS CLOSED AT ALTORFER DUE TO FLOODING.
0210 PM FLOOD PEORIA 40.74N 89.61W
09/27/2019 PEORIA IL PUBLIC
DRY RUN CREEK NEAR WESTAIRE AVE OUT OF ITS BANKS,
FLOODING THE NEIGHBORHOOD.
0240 PM HEAVY RAIN 2 E PEORIA 40.74N 89.57W
09/27/2019 M5.05 INCH PEORIA IL PUBLIC
FELL BETWEEN 9 AM AND 240 PM
0310 PM HEAVY RAIN 3 SW ALTA 40.79N 89.67W
09/27/2019 M3.60 INCH PEORIA IL PUBLIC
NEAR INTERSECTION OF HIGHWAYS 6 AND 150
0315 PM HEAVY RAIN 4 NW PEORIA 40.79N 89.66W
09/27/2019 M5.25 INCH PEORIA IL PUBLIC
NEAR NORTHWOODS MALL
0315 PM HEAVY RAIN 5 NW PEORIA 40.80N 89.68W
09/27/2019 M3.73 INCH PEORIA IL NWS EMPLOYEE
0315 PM HEAVY RAIN 2 NW PEORIA 40.77N 89.64W
09/27/2019 M5.19 INCH PEORIA IL PUBLIC
FELL BETWEEN 10 AM AND 230 PM.
0315 PM HEAVY RAIN HENRY 41.11N 89.36W
09/27/2019 M1.90 INCH MARSHALL IL PUBLIC
0330 PM HEAVY RAIN DUNLAP 40.86N 89.68W
09/27/2019 M3.25 INCH PEORIA IL PUBLIC
0335 PM HEAVY RAIN PRINCEVILLE 40.93N 89.76W
09/27/2019 M1.80 INCH PEORIA IL PUBLIC
1.1 INCHES THIS MORNING, 0.7 INCHES THIS AFTERNOON.
0409 PM HAIL WASHINGTON 40.70N 89.44W
09/27/2019 E1.00 INCH TAZEWELL IL BROADCAST MEDIA
HAIL UP TO QUARTER SIZE. RELAYED VIA WHOI-TV
0415 PM HEAVY RAIN LOW POINT 40.88N 89.32W
09/27/2019 M7.82 INCH WOODFORD IL BROADCAST MEDIA
RELAYED VIA WEEK-TV
0415 PM HAIL EUREKA 40.72N 89.28W
09/27/2019 E1.00 INCH WOODFORD IL EMERGENCY MNGR
0430 PM HEAVY RAIN 5 NW PEORIA 40.80N 89.68W
09/27/2019 M5.23 INCH PEORIA IL CO-OP OBSERVER
0430 PM HEAVY RAIN CHILLICOTHE 40.92N 89.50W
09/27/2019 M4.00 INCH PEORIA IL TRAINED SPOTTER
&&
MILLERLocal storm report, Sep 27, 6:07 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
607 PM CDT FRI SEP 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HEAVY RAIN PEORIA 40.74N 89.61W
09/27/2019 M3.30 INCH PEORIA IL BROADCAST MEDIA
TOTAL RAINFALL,MOST OF WHICH OCCURRED BETWEEN 1245 AND 2
PM. LOCATION NEAR KNOXVILLE AND WAR MEMORIAL DRIVE IN
PEORIA.
0545 PM HEAVY RAIN PEORIA 40.74N 89.61W
09/27/2019 M3.00 INCH PEORIA IL BROADCAST MEDIA
DELAYED REPORT. RAINFALL TOTAL FROM EARLIER THIS
AFTERNOON.
&&
MILLERLocal storm report, Sep 27, 7:02 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
702 PM CDT FRI SEP 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 PM HAIL ABINGDON 40.80N 90.40W
09/27/2019 E1.75 INCH KNOX IL PUBLIC
RELAYED BY FULTON COUNTY ESDA.
&&
MILLERLocal storm report, Sep 27, 7:51 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
751 PM CDT FRI SEP 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HAIL 4 NE DUNLAP 40.90N 89.62W
09/27/2019 M1.00 INCH PEORIA IL MESONET
MPING REPORT.
&&
MILLERLocal storm report, Sep 27, 7:58 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
758 PM CDT FRI SEP 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0756 PM HAIL CHILLICOTHE 40.92N 89.50W
09/27/2019 M1.00 INCH PEORIA IL EMERGENCY MNGR
&&
MILLERThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 27, 7:01 PM CDT | Tornado Warning | ILX | Knox, Peoria | 29 min |
| Sep 27, 7:09 PM CDT | Severe Thunderstorm Warning | ILX | Knox, Stark | 51 min |
| Sep 27, 7:16 PM CDT | Flash Flood Warning | ILX | Knox, Marshall, Peoria, Stark | 6 hr |
| Sep 27, 7:37 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Peoria, Woodford | 38 min |
| Sep 27, 7:53 PM CDT | Severe Thunderstorm Warning | ILX | Fulton | 52 min |
| Sep 27, 8:11 PM CDT | Severe Thunderstorm Warning | ILX | Marshall | 19 min |
| Sep 27, 8:26 PM CDT | Tornado Warning | ILX | Fulton, Peoria, Tazewell | 19 min |
| Sep 27, 8:36 PM CDT | Flash Flood Warning | ILX | Peoria, Tazewell, Woodford | 6 hr |
| Sep 27, 8:39 PM CDT | Severe Thunderstorm Warning | ILX | Peoria, Tazewell, Woodford | 36 min |
| Sep 27, 8:45 PM CDT | Severe Thunderstorm Warning | ILX | Schuyler | 32 min |
| Sep 27, 8:53 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Peoria, Tazewell | 37 min |
| Sep 27, 9:27 PM CDT | Special Weather Statement | ILX | Tazewell | 33 min |
| Sep 27, 9:32 PM CDT | Special Weather Statement | ILX | Fulton | 28 min |
| Sep 27, 9:51 PM CDT | Special Weather Statement | ILX | DeWitt | 24 min |
| Sep 27, 10:01 PM CDT | Special Weather Statement | ILX | Tazewell | 44 min |
| Sep 27, 10:20 PM CDT | Special Weather Statement | ILX | Cass, Fulton, Mason, Schuyler | 55 min |
| Sep 27, 11:06 PM CDT | Special Weather Statement | ILX | DeWitt, Logan, McLean | 24 min |
| Sep 27, 11:30 PM CDT | Special Weather Statement | ILX | DeWitt, McLean | 45 min |
| Sep 27, 11:36 PM CDT | Severe Thunderstorm Warning | ILX | McLean | 39 min |
| Sep 28, 12:20 AM CDT | Special Weather Statement | ILX | Champaign, Douglas | 40 min |
| Sep 28, 12:46 AM CDT | Special Weather Statement | ILX | Vermilion | 44 min |
| Sep 28, 1:13 AM CDT | Areal Flood Warning | ILX | Fulton, Knox, Marshall, Peoria, Stark, Tazewell and 1 more | 12 hr |
| Sep 28, 1:51 AM CDT | Special Weather Statement | ILX | Cass, Morgan, Schuyler, Scott | 54 min |
| Sep 28, 8:56 AM CDT | River Flood Warning | ILX | Fulton | 25 hr |
| Sep 28, 10:58 AM CDT | River Flood Warning | ILX | Marshall, Putnam | 9 days |
| Sep 28, 10:58 AM CDT | River Flood Warning | ILX | Peoria, Tazewell, Woodford | 13 days |
| Sep 28, 10:58 AM CDT | River Flood Warning | ILX | Cass, Fulton, Mason | 22 days |
| Sep 28, 3:17 PM CDT | Flash Flood Watch | ILX | Fulton, Knox, Marshall, Peoria, Stark, Tazewell and 1 more | 12 hr |
Nearby
Flash Flood Warnings in Illinois, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.